EconPapers    
Economics at your fingertips  
 

Value Function and Optimal Decision Rules of a Linear-quadratic Approximation

Jorge Durán

QM&RBC Codes from Quantitative Macroeconomics & Real Business Cycles

Abstract: This code supports the text in Javier Diaz-Gimenez, Linear Quadratic Approximations: An Introduction, Ramon Marimon and Andrew Scott (eds), Computational Methods for the Study of Dynamic Economies, Chapter 2, Oxford University Press. The functional form of many dynamic optimization problems is so complicated that it is impossible to find a closed-form solution. After having calculated the steady state or stable growth path of the economy, one can expand the utility function around that state with an LQ-approximation to study the dynamic behaviour of the model under small shocks.

Language: Matlab
Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
https://dge.repec.org/codes/marimon-scott/Diaz/lqxk.m program code (application/x-matlab)
none

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dge:qmrbcd:122

Access Statistics for this software item

More software in QM&RBC Codes from Quantitative Macroeconomics & Real Business Cycles
Bibliographic data for series maintained by Christian Zimmermann ().

 
Page updated 2025-03-23
Handle: RePEc:dge:qmrbcd:122